# SDR USAASB96072

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: 6225135201
- Condition: Failed
- Location: Radome
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT 102 - ATTEMPTED TO USE WEATHER RADAR EN ROUTE.  RADAR INOPERATIVE SHOWING 'NO WXR'.  TEST SHOWED ANTENNA FAULT.  MAINTENANCE FOUND WEATHER RADAR ANTENNA AT FAULT.  REPLACED RADAR ANTENNA.  TEST MADE.  OKAY FOR SERVICE.  (X)
